Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The linear theory of second-grade elastic materials


Author: R. W. Lardner
Journal: Quart. Appl. Math. 27 (1969), 323-334
DOI: https://doi.org/10.1090/qam/99821
MathSciNet review: QAM99821
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Second-grade elastic materials have an energy density which depends on both first and second deformation gradients. The behaviour of these materials is investigated for deformations sufficiently small that the equations of motion can be linearized. The elastic materials with couple stress studied by Mindlin and Tiersten [1] are a special case of the materials studied here, and our results reduce to theirs with an appropriate choice for our elastic constants.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99821
Article copyright: © Copyright 1969 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website